# SDR AALA202409057810

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 25,150 hours, 10,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: RFM27466
- Condition: Leaking
- Location: Door Assist
- Part time: 25,160 hours, 10,104 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT PASSENGER DOOR ASSIST CYLINDER ACTUATOR LEAKING. REPLACED RIGHT AFT DOOR ASSIST CYLINDER DOOR DAMPER.
